# SDR REXA200900134

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 14,203 hours, 11,912 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 601R8500291
- Part serial: DH0005
- Condition: Bypassing
- Location: Nlg
- Part time: 14,203 hours, 11,912 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE ON TAKEOFF, NLG IND WAS RED AFTER GEAR RETRACTION.  MTX RAR THE NLG UP LOCK ASSY.
